# SDR SPAA0200054

- Difficulty date: June 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,157 hours, 30,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Part time: 48,157 hours, 30,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT MAINTENANCE NOTED APPEARANCE OF CRACK IN FUSELAGE SKIN BETWEEN BS 727A AND BS 727B ABOVE THE FLOOR LINE.  NDT INSPECTION (EDDY CURRENT) VERIFIED DISCREPANCY TO BE 1 INCH CRACK IN FUSELAGE SKIN ABOVE STRINGER S-16L, FORWARD OF BS 727B.  AIRCRAFT FERRIED TO REPAIR STATION.  ACCOMPLISHED BOEING SERVICE BULLETIN 737-53-1065, PERMANENT SKIN REPAIR PER FIGURE 54.
